Boundary value problem and functional equations for overlapping disks

Authors

  • Vladimir Mityushev Institute of Mathematics, Pedagogical University, Podchorążych 2, PL-30-084 Kraków, Poland

Abstract

We compare applications of the method of functional equations to boundary value problem for circular multiply connected domains and to circular polygons generated by overlapping disks. The second part of the paper is devoted rather to the statement of a problem than its resolution.

References

F.A. Apel’tsin, A generalization of D.A. Grave’s method for plane boundary-value problems in harmonic potential theory, Applied mathematics and information science, No. 1. Comput. Math. Model. 11 (2000), no. 1, 1-14.
##plugins.generic.googleScholarLinks.settings.viewInGS##

L.V. Kantorovich, V.I. Krylov, Approximate methods of higher analysis, Interscience Publishers, Inc., New York; P. Noordhoff Ltd., Groningen, 1958.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Kuczma, B. Choczewski, R. Ger, Iterative functional equations, Encyclopedia of Mathematics and its Applications, 32, Cambridge University Press, Cambridge, 1990.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R.F. Millar, Application of the Schwarz function to boundary problems for Laplace’s equation, Math. Methods Appl. Sci. 10 (1988), no. 1, 67-86.
##plugins.generic.googleScholarLinks.settings.viewInGS##

V. Mityushev, Solution to a linear functional equation with a shift into domain, Vesti Akad. navuk BSSR. Ser. Phys.-Math. 5 (1983), 117.
##plugins.generic.googleScholarLinks.settings.viewInGS##

V.V. Mityushev, S.V. Rogosin, Constructive methods for linear and nonlinear boundary value problems for analytic functions. Theory and applications, Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, 108, Chapman & Hall/CRC, Boca Raton, 2000.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Z. Nehari, Conformal mapping, Dover Publications Inc., New York, 1975.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2007-07-23

How to Cite

Mityushev, V. (2007). Boundary value problem and functional equations for overlapping disks. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 6, 131–136. Retrieved from https://studmath.uken.krakow.pl/article/view/13286